# SDR KBM2004F00040

- Difficulty date: March 26, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 47750
- Part serial: WE693L
- Condition: Overheated
- Location: Blower
- Part time: 1,045 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMP HIGH WHEN SITTING ON THE GROUND (100 DEGREE (C)).  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
